Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Stability of measure differential equations

S. Leela

Vol. 55 (1974), No. 2, 489–498
Abstract

The preservation of stability properties of perturbed differential equations when the perturbations are impulsive are discussed relative to asymptotically self invariant sets. The fact that the solutions of perturbed systems are discontinuous offers many difficulties in applying the usual methods of perturbation theory and thus makes the study interesting.

Mathematical Subject Classification 2000
Primary: 34D99
Milestones
Received: 29 July 1974
Published: 1 December 1974
Authors
S. Leela